American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B33) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jinge Yang, Shuangshuang Zhou and Sining Zheng. Asymptotic behavior of the nonlocal diffusion equation with localized source. Proc. Amer. Math. Soc. 142 (2014) 3521-3532.
Abstract, references, and article information   
View Article: PDF

[2] José Francisco de Oliveira and João Marcos do Ó. Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions. Proc. Amer. Math. Soc. 142 (2014) 2813-2828.
Abstract, references, and article information   
View Article: PDF

[3] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[4] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information   
View Article: PDF

[5] Chunpeng Wang. Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy. Proc. Amer. Math. Soc. 141 (2013) 3125-3140.
Abstract, references, and article information   
View Article: PDF

[6] Zongming Guo and Juncheng Wei. Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 3957-3964. MR 2679617.
Abstract, references, and article information   
View Article: PDF

[7] Gongbao Li and Shuangjie Peng. Remarks on elliptic problems involving the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 136 (2008) 1221-1228. MR 2367096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Prashanth. Exact multiplicity result for the perturbed scalar curvature problem in $\mathbb{R}^N $ $(N \geq 3)$. Proc. Amer. Math. Soc. 135 (2007) 201-209. MR 2280188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chang-Shou Lin and Zhi-Qiang Wang. Erratum to ``Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities''. Proc. Amer. Math. Soc. 132 (2004) 2183-2183. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chang-Shou Lin and Zhi-Qiang Wang. Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 132 (2004) 1685-1691. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daomin Cao and Shuangjie Peng. A global compactness result for singular elliptic problems involving critical Sobolev exponent. Proc. Amer. Math. Soc. 131 (2003) 1857-1866. MR 1955274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jan Chabrowski and Andrzej Szulkin. On a semilinear Schrödinger equation with critical Sobolev exponent. Proc. Amer. Math. Soc. 130 (2002) 85-93. MR 1855624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1